It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Anxiety Stinks,
Do you have any other side effects? The reason I ask is that I suffered a potentially fatal side effect whilst on Cymbalta - serotonin syndrome. It is EXTREMELY rare - so do not stop your medication but I would advise you to seek medical attention.

My effects built up and up throughout the first week of being on this drug. I felt COMPLETELY 'off my head' - 'speeded up' like amphetamines. I didn't close my eyes for 7 days - not tired at all. My jaw was clenching shut very hard and I was grinding my teeth. Then on day 7, my body went into shut down. My face began to spasm, I couldn't talk, my pdoc was contacted and I was rushed to A+E. Then every muscle in body contracted SOOOO hard, spastic like. Then I began convulsing.

I hadn't taken te drug for 2 days by this point, so eventually the symptoms died off and I was released from hospital - it took a further 2 weeks to get back to normal.


Have you felt any of these effects, most noticably a clenched jaw or being 'speeded up'???? If so, please contact your pdoc.


This is only my personal experience of serotonin syndrome, and it is extremely rare to suffer from it. Please do not stop your medication without clinical advice - I am not a clinican. All of us react differently to the meds.


Good Luck,
Nut.





All times are GMT -7. The time now is 08:19 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!